| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
10/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #:(b)(4).
Event or Problem Description
A site reported to rxsight that while implanting the light adjustable lens (lal, sn (b)(6), 22d) during primary cataract surgery, the capsular bag was torn. the lal was repositioned in the sulcus with optic capture.